sorry but its a long story,
about 2 years ago I moved into my moms house because she was getting very ill. To make a long story short we found out that we both suffered from long term exposure to carbon monoxide poisoning. a period of about 5 months. The exposure was so severe that the carbon monoxide detector in the heater itself completly shut down the applince atleast twice. Both times the manager of the heating company would simply turn back on the pilot lite and tell us to call if it happened again. shortly after moving out of the house due to the damage caused by the heater like severe water damage and mold growth, I began to have irregularly shaped bony nodules start growing all over my body. for about 2 years my doctor treated me for having early onset ostioauthritis even though the blood tests show no signes of any authritis. all my red and white cell counts are normal but I continue to get these lumps. They are severly painful to the point that my doctor has been prescribing me pain controle drugs for several months going from vicodin to 50 mg of tramadoll then this last two months was uped to 100 mg of tramadoll 4 times a day. I have had to cut back on my work week to only three days and am loosing my house and can no longer pay these out ragous medical bills. I have had x-rays, myltiple blood work and nothing shows up but the lumps are growing at a fast rate. In the last 2 months I have 5 new lumps. they are not only growing on my joints but are on the flat surfaces of my head such as my occipital bone and the frontal bone above my eye, and on the fronts of my leg bones. I cant hold things in my hand because they hurt so bad I have to walk on a cane. And I am loosing what used to be my life. If this is not due to the long exposure to the carbon momoxide what do you think it may be? I am at the end of my rope and the knot is slipping:( . Eric
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?